# SDR 95FDEA01393

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Web
- Part number: AUB1031503
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON UPPER SPAR WEB CRACKED AT OUTBOARD CORNER (APPROX 5).  REMOVED AND REPLACED SPAR WEB.  REPAIRED PER EA 8-5410-20129.  REPLACED NR 1 PYLON AFT BULKHEAD FITTING AND REPAIRED UPPER WEB.  SEE EA FOR DETAILS.
